ムカイダ ヒサミツ   MUKAIDA Hisamitsu
  向田 寿光
   所属   埼玉医科大学  医学部 教養教育
   職種   教授
論文種別 学術雑誌(原著)
言語種別 英語
査読の有無 査読なし
表題 Gauge invariance and systems with second-class constraints
掲載誌名 正式名:Zeitschrift fur Physik C: Particles and Fields
巻・号・頁 48(1),151-157頁
著者・共著者 Koji Harada, <U>◎Hisamitsu Mukaida</U>
発行年月 1990/03
概要 We show that under a certain assumption systems with second-class constraints can be regarded as gauge-fixed systems with first-class constraints. The massive Yang-Mills theory, a point particle on a sphere and theO(N) symmetric non-linear -model are considered as concrete examples.